# SDR ABXA010244

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5616520243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT (C2) DOOR TORQUE BOX WEB CRACKED/CORRODED AT FASTENER HOLE, STA 560 LONGERON 34 RIGHT.  REPAIRED IAW DC8 SRM 51.
